# SDR SWAA2016080554582

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 39,567 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: 144A5901
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS CABIN FLOOR STRUCTURE INNER CREASE BEAM CHORD VERTICAL FLANGE CLIP MISSING AT BS 639, STR 17R.  INSTALLED RIVET IAW DWG AND SRM.
